Communications in Mathematical Physics

$W$-geometry of the Toda systems associated with non-exceptional simple Lie algebras

Jean-Loup Gervais and Mikhail V. Saveliev

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 180, Number 2 (1996), 265-296.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287349

Mathematical Reviews number (MathSciNet)
MR1405952

Zentralblatt MATH identifier
0878.58038

Subjects
Primary: 58F07
Secondary: 81R10: Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, $W$-algebras and other current algebras and their representations [See also 17B65, 17B67, 22E65, 22E67, 22E70]

Citation

Gervais, Jean-Loup; Saveliev, Mikhail V. $W$-geometry of the Toda systems associated with non-exceptional simple Lie algebras. Comm. Math. Phys. 180 (1996), no. 2, 265--296. https://projecteuclid.org/euclid.cmp/1104287349


Export citation